# SDR 2022F00483

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 0070011117
- Condition: Cracked
- Location: Not Reported
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AD 2015-06-07 & PEMCO SB 737-53-0036 FIG 5 FOR CRACK FOUND IN INTERNAL DOUBLER ON 1 HOLE LOCATED UPPER AFT CORNER OF AIR STAIR CUT OUT
